# SDR CA970806013

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Pitch Link
- Part number: 7610105002102
- Condition: Corroded
- Location: T/R
- Component: 761010500104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PITTING CORROSION FOUND IN THE THREADED AREA OF THE TAIL ROTOR PITCH CHANGE BEARING.
